Off of the Depo-Provera provera, (medroxyprogesterone) 15 weeks now without a shot. For two days very lite spotting, then neon pink. Literally. Now its gone. What is going on?

Spotting. Periods may take a little while to return after the discontinuation of depo-provera. Sometimes up to 6 months, sometimes even longer. Irregular, breakthrough bleedings are not uncommon. Just wait.
Normal. During the months following cessation of the depo shot, irregular or absent ovulation is common. This can manifest as irregular breakthrough bleeding. I would recommend that you check a pregnancy test and talk to your doctor about birth control pills for regulation of your period while it continues to where off.

Related Questions

So I've been on the Depo-Provera provera (medroxyprogesterone) shot for two years, I haven't had a period in two years, not even light spotting or anything. Is that normal to have no?

Too much. It is common for depoprovera to make disappeared the menstrual flow but for 2 years is too much to me. I would test for pregnancy and discuss it with gyn. Were you fertile before depoprovera was started? Check what our ob/gyn has to say. Read more...
Yes. Depo often causes amenorrhea, or the lack of periods. It can take up to six months to return after you stop it. Read more...

I've been off depo provera (medroxyprogesterone) for 4 months now, was suppose to get my shot end february, no period had spotting at the beginningfeb. Ideas period going?

Depo amennorea. hi jennifer830 If your last depo shot was Feb 2015, you can expect quite a prolonged period of amenorrea or no period, until the periods kick in. The reason is that depo is a powerful inhibitor of the pituitary ovarian axis and it takes a long time for your pituary to start producing FSH and LH in sufficient quantity to cause an ovulation surge with return to normal cycle. at 6mo see GYN thx. Read more...

So I haven't had a period in 2 yrs thanks to Depo-Provera shot I quit it and took just provera (medroxyprogesterone) pills this morn I was spotting pink no period what's going on?

Spotting. You may be stuffing from anovulation. For Depo-Provera (medroxyprogesterone) to cause no menses for 2 years is highly unlikely. You may need the Provera (medroxyprogesterone) to bring down your period once a month. Read more...

Depo provera (medroxyprogesterone) shot, after sex lately I spot, dark brown mucus-like spotting yesterday, today it was red but went away. When I wipe its faint pink. Why?

Likely normal. Irregular spotting with depo-provera is a common side effect, but bleeding after sex can also be a sign of other problems, including cervical cancer. See your doctor to make sure and make sure to get regular pelvic exams and pap smears. Read more...